# SDR 9720232704

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PASSENGER REPORTED AIR LEAK COMING FROM WINDOW 11F IN CABIN.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND GASPER FLEX COUPLING TORN IN OVERHEAD.  MADE REPAIR TO GASTER SYSTEM.  OPERATIONAL CHECK OK.
